It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Ultram Devil..
Jan 5, 2008
Hi Gina,

I am Sydney, I've been taking "Tram" for almost 6 years. The first few years I never felt I had a problem with them, it was just normal to me I guess but they started changing me and I began to go down hill so I tried to stop taking them and that's when I became aqainted with this scary world of being "addicted" to something......people consider that such a low life term" until they go through something like this. I don't smoke, drink and or do drugs other than this drug so I guess I am a drug user , it's hard for me to admit that ) I am like you, I have two kids , a full time job , I run a busy house hold. I have huge responsibilities daily . I've never confided with any Dr or Therapist, only me , myself and God. All I can tell you is that if you really want to get off them and be free of them you will, you can do it. I did it, I got through it and you can too. I know it seems impossible but if you have the will then you'll find the strength and it's more powerful than the Devil himself. You will be sick for about a good solid 3-4 days, the flu symptoms will be so bad you won't stand it but after around day 5 you'll start to come out the worst physical part of it , you'll see a little light behind the dark hole you've been in. I would suggest you take a medical leave of absense, at least a week. Call it the flu, try and seek some help from friends or family with your kids like with their daily needs n stuff just for a few days is all you'll need and then you should be able to pick up with it yourself, it will be hard but you'll get up and make yourself do it. Keep some Immodium or pepto by your side , drink lots of gatorade , some tylenol or something, a heating pad or heated blanket, lots of hot baths , try epson salt in it) you'll also need something to help you get to sleep at night , this is a biggy because you won't sleep without something, if you're preparing for this then try and get something ahead of time from the Dr , just on a temporary basis while you go through the WD, some times a mild anti depressent is a good idea too because you'll get very depressed.

All of this sounds really bad but I promise once you get over it and you're YOU again and you wake up with ZERO thoughts of Ultram it's worth it , it's freedom and you're all smiles from there .........good luck girl !





All times are GMT -7. The time now is 06:03 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!